# SDR DALA2024010210778

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 91,636 hours, 42,214 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0683 SLIDE LIGHT AT L3 DOOR WILL NOT DISARM. CORRECTIVE ACTION: L3 DOOR PROX SENSORS DIRTY. CLEANED SAME. ARMED/DISARMED DOOR SEVERAL TIMES. OPS CHECKS NORMAL. (4990398)
